MAUDE Adverse Event Report: INTRINSIC THERAPEUTICS, INC BARRICAID ACD

INTRINSIC THERAPEUTICS, INC BARRICAID ACD
Model Number BAR-A8-10MM
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Pain (1994); Hernia (2240)
Date of Event 08/24/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Anchor and occlusion component migration are identified as hazards in the barricaid ifu, and have been reduced to the lowest frequency possible.These hazards appear to have been caused by a reherniation according to the surgeon's description of the imaging.If any further information is found which would change or alter any conclusions or information another follow-up will be completed.Intrinsic therapeutics will continue to monitor for trends.
 
Event or Problem Description
The surgeon reported on (b)(6) 2023: apparent anchor migration and occlusion component migration.From the surgeon: "yeah she hurts.Small recurrent disc material i think on mri.She is not a good candidate for lateral.Super high crest, and alif would be tough due to vascular anatomy.So my plan is to take out barricaid and tlif." the device was explanted on (b)(6) 2023 and sent for analysis to 3rd party laboratory.

Brand Name
BARRICAID ACD
Common Device Name
BARRICAID
Manufacturer (Section D)
INTRINSIC THERAPEUTICS, INC
30 commerce way
woburn MA 01801
Manufacturer (Section G)
INTRINSIC THERAPEUTICS, INC
30 commerce way
woburn MA 01801
Manufacturer Contact
rachael nelsen
30 commerce way
woburn, MA 01801
MDR Report Key17777048
Report Number3006232063-2023-00028
Device Sequence Number6170284
Product Code QES
UDI-Device IdentifierM906BARA810MM0
UDI-PublicM906BARA810MM0
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P160050
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/08/2024
Device Model NumberBAR-A8-10MM
Device Catalogue Number2731015-A8
Device Lot Number08162103
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2023
Initial Report FDA Received Date09/19/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown